MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000559
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical device was not returned for evaluation.Cloud data from the user for the day of 03feb2026 was downloaded and reviewed.Review of the cloud data confirmed that the reported boluses were delivered at the reported times.The cloud showed that none of the boluses were programmed with a carb or glucose entry and that all were manually adjusted to the total bolus volume.Without application log files, it cannot be determined if the controller was interacted with to program, confirm, and start delivery of these boluses, as the cloud data does not contain records of interactions.The exact cause of the reported uncommanded boluses could not be determined from the available cloud data.Locked down smartphone: phone_control_android omnipod software app version: 3.1.6 operating system: ap3a.240905.015.A2.G991usqsjhzaa hardware: sm-g991u cgm sensor type: g7 please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient noticed several uncommanded boluses after a software update on their android phone.The update was done on (b)(6) 2026 and they experienced uncommanded boluses on (b)(6) 2026, (b)(6) 2026, and (b)(6) 2026.The phone had been located in the backpack of the patient in the school nurse's office and the patient was in physical education class.The unexpected boluses reported that occurred on (b)(6) 2026 were as follows: 09:18 = 5 units; 09:39 = 5 units; 09:54 = 5 units; 10:09 = 2 units; 10:31 = 2 units; 10:38 = 3 units; 13:36 = 1 unit.The patient¿s blood glucose was reported to have been less than 54 mg/dl, but exact results and any treatment provided were not specified.The (b)(6) 2026 event is reported in insulet reference number (b)(4) and the (b)(6) 2026 event is reported in insulet reference number (b)(4).

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24570954
Report Number3014585508-2026-13153
Device Sequence Number18234051
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexFemale